# SDR MASA200700860

- Difficulty date: December 6, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 15,049 hours, 13,057 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7230 CAE-OVERNIGHT - CREW REPORTED FA SEAT COVER WORN AND WOULD NOT RETRACT.  RECOVERED AND LUBED TRACKS.
